# SDR AU510001538

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2310 · HF Communications System
- Part: Tensioner
- Part number: 5ARM3006LV3
- Condition: Sheared
- Location: Hf Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF ANTENNA SUPPORT AND TENSION UNIT SNAPPED AT ANTENNA CONNECTION TO VERTICAL STABILIZER.
